Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The complete existential theory of the Whitehead-Huntington set of postulates for the algebra of logic


Author: A. H. Diamond
Journal: Trans. Amer. Math. Soc. 35 (1933), 940-948
MSC: Primary 03C05; Secondary 03G05, 03G25, 08B05
MathSciNet review: 1501726
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C05, 03G05, 03G25, 08B05

Retrieve articles in all journals with MSC: 03C05, 03G05, 03G25, 08B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501726-1
PII: S 0002-9947(1933)1501726-1
Article copyright: © Copyright 1933 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia